# SDR WTAA970183

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - DOOR WARNING ILLUMINATED DURING TAKEOFF.  TAKEOFF ABORTED.  DEFERRED DOOR WARNING PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY PERFORMING AN OPERATIONAL CHECK.  COULD NOT DUPLICATE DISCREPANCY.  (M)
